Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 10 found articles
 
 
  Sheaf representations of BL-algebras
 
 
Title: Sheaf representations of BL-algebras
Author: Leuştean, L.
Appeared in: Soft computing
Paging: Volume 9 (2005) nr. 12 pages 897-909
Year: 2005
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands